# SDR UIEA2010062900050

- Difficulty date: June 29, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE INTERCOSTAL WAS CRACKED LOCATED COMMON TO THE FWD CANTED BULKHEAD WEB AT BS260 RBL 10 TO RBL 22 AND WL 188 TO WL 189.  (THE CRACK WAS TRIMMED OUT AND REPAIRED WITH AN ANGLE AND FILLER AS DOUMENTED ON IAI NRC963 IAW SRM 51-40-03, FIG 1. THE 65B07394-1054 INTERCOSTAL IS MADE FROM 0.040 INCH THICK CLAD7075-T6 PER SRM 53-10-20 FIG 10 DETAIL II ITEM 35. SEE FIG 1. THE REPAIR PARTS CONSISTED OF AN 0.050 INCH THICK ANGLE 12 IN BY 4 IN FROM 7075-T6 ALUMINUM AND A FILLER ALL INSTALLED WITH BACR15BB5D RIVETS)
